# SDR SWAA113634

- Difficulty date: May 11, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 55,456 hours, 45,962 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921230
- Part serial: 002662390
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK FOUND, FWD CARGO DOOR, EXTERIOR SKIN IS CRACKED AT AFT FASTENER HOLE TO EDGE OF SKIN.  REMOVED AND REPLACED DOOR PER MM.
